| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted and removed a 12.6mm vicm5_12.6 implantable collamer lens, -06.50 diopter, due to the lens was nicked during loading, causing an abnormality.The backup lens was implanted.Additional information has been requested but none has been forthcoming.